# SDR DALA13071680171

- Difficulty date: December 18, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 108,511 hours, 15,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOORBEAM UPPER TEE AT BS 347, LBL 10.0. REPAIRED IAW SRM 53-00-51.
